# SDR SIMA20241028001

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 21,089 hours, 14,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD RH EMERGENCY PHOTOLUMINESCENT STRIP INDICATOR INOP. RAR FWD RH EMERGENCY PHOTOLUMINESCENT STRP INDICATOR NEXT TO CLOSET IAW AMM-33-50-21
